# SDR DALA2019031401688

- Difficulty date: March 13, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 46,800 hours, 24,214 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM -Y1292 LOC. FR12 TO FR24 AT FWD GALLEY AREA (SSI 531189). REPLACED FLOORBEAM -Y1292 LOC BTW FR 12 TO FR 24 AT FWD GALLEY AREA AS PER SRM 51-72-11 AND DWG #53112812, MEASURES OF CORROSION ARE:L=0.750",W=0.497", D=0.035".
